MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI SP; SURGEON SIDE CONSOLE

INTUITIVE SURGICAL, INC DA VINCI SP; SURGEON SIDE CONSOLE
Model Number 380940-31
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Fse replaced the personality module surgeon console (pmsc) to correct the reported problem.The system was tested and verified as ready for use.Isi did not receive a da vinci product involved with this complaint to perform failure analysis.The complaint was confirmed based on the field evaluation, which indicates that the device may have contributed to the customer reported issue.
 
Event or Problem Description
It was reported that during a training/demo of the da vinci system, the user encountered a green screen issue displayed only on the surgeon side console's high resolution stereo viewer (hrsv-l), while the vision side cart had no issues.The user conducted both a power cycle and a hard power cycle of the system, but the issue persisted.There was no report of patient involvement or there was no report of patient injury.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained additional information: the reporter confirmed that the entire screen on the left eye was solid green with no visible image.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the da vinci product to perform failure analysis.The personality module surgeon console (pmsc) was analyzed and found in the system logs, no history was found to indicate the failure occurred in the field.During visual inspection, both video input leaf (vil) and surgeon console leaf (scl) boards were found damaged due to wear and tear.The pmsc was installed on the golden system to run video and audio tests, 10 power cycles, and sitting idle for one hour.All vil and video output leaf (vol) ports were tested and had good image.Also, audio was tested with clear sound.Once testing was completed, the system error logs was inspected, but no error could be identified.The complaint regarding a green screen only in surgeon side cart (ssc) high resolution stereo viewer (hrsv) was confirmed by failure analysis.The probable root cause is attributed to electrical issues resulted from the scl boards located on pmsc.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
DA VINCI SP
Common Device Name
SURGEON SIDE CONSOLE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24537812
Report Number2955842-2026-15255
Device Sequence Number13029520
Product Code NAY
UDI-Device Identifier00886874114735
UDI-Public(01)00886874114735
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380940-31
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown